MathSciNet Relay Station
MathSciNet bibliographic data
MR1013673 52A40 (26A51 90B99)
Bourgin, Richard D.; Renz, Peter L. Shortest paths in simply connected regions in ${\bf R}^2$. Adv. Math. 76 (1989), no. 2, 260–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement